Covering systems of direct products of elementary p-groups are regular

Kovács, István and Szendrei, Mária B.: Covering systems of direct products of elementary p-groups are regular. In: Acta scientiarum mathematicarum, (79) 1-2. pp. 31-41. (2013)

[img] Cikk, tanulmány, mű
math_079_numb_001_002_031-041.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 31-41
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 41. p.; Abstract
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/30861

Actions (login required)

View Item View Item